标题:Maximum Principle for Nonzero-Sum Stochastic Differential Game With Delays
作者:Chen, Li;Yu, Zhiyong
作者机构:[Chen, L] Department of Mathematics, China University of Mining and Technology, Beijing, 100083, China;[ Yu, Z] School of Mathematics, Shandong Univer 更多
通讯作者地址:[Chen, L]China Univ Min & Technol, Dept Math, Beijing 100083, Peoples R China.
来源:IEEE Transactions on Automatic Control
出版年:2015
卷:60
期:5
页码:1422-1426
DOI:10.1109/TAC.2014.2352731
关键词:Anticipated backward stochastic differential equation (ABSDE);maximum principle;nonzero-sum stochastic differential game;open-loop equilibrium point;stochastic differential delay equation (SDDE)
摘要:In this technical note, we discuss a nonzero-sum stochastic differential game with delays. Not only the state variable, but also control variables of players involve delays. This kind of games are motivated by some interesting problems arising from economics and finance. Using anticipated backward stochastic differential equations, we establish a necessary condition and a sufficient condition of maximum principle for the delayed game problem. To explain theoretical results, we apply them to an economic problem.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84928479197&doi=10.1109%2fTAC.2014.2352731&partnerID=40&md5=81eee0cca52461b2f48259bb6e5f9474
TOP